# SDR HEEA062822

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Condition: Erratic
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTITUDE INDICATOR WILL NOT ADJUST,  ERRATIC IN FLIGHT.
